Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
Journal of Obstrectic Anaesthesia and Critical Care
Search articles
Home Print this page Email this page Small font size Default font size Increase font size Users Online: 437
CASE REPORT
Year : 2011  |  Volume : 1  |  Issue : 2  |  Page : 78-80

Severe thrombocytopenia and maculoerythematous rash associated with clomiphene citrate use


1 Department of Critical Care Medicine, Tawam Hospital, Al Ain, Abu Dhabi, United Arab Emirates
2 Department of Pharmacy, Tawam Hospital, Al Ain, Abu Dhabi, United Arab Emirates

Correspondence Address:
Said Abuhasna
Department of Critical Care Medicine, Tawam Hospital, P.O. Box 15258, Al Ain, Abu Dhabi
United Arab Emirates
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2249-4472.93991

Rights and Permissions

Clomiphene citrate is a nonsteroidal estrogen analogue that is commonly used for ovulatory dysfunction in the treatment of female infertility. To our knowledge, this is the first case report to describe a relationship between clomiphene use and maculoerythematous rash and severe thrombocytopenia.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4621    
    Printed188    
    Emailed0    
    PDF Downloaded324    
    Comments [Add]    
    Cited by others 1    

Recommend this journal